Aspirin 325 mg Reg-Strength Enteric Coated Tablets, 100 ct, QC98304 Sale! This item is currently on backorder but you can still purchase it now and we'll ship as soon as more become available. Compare to the Active Ingredient in Ecotrin Regular Strength. For temporary relief of minor aches and pains due to headache, colds, muscle pain, menstrual pain, toothache, and minor pain of arthritis or as recommended by a doctor. Easy to swallow.